# SDR SWIA2020012147953

- Difficulty date: January 3, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lever
- Condition: Cracked
- Location: Flap Transmitter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP POSITION TRANSMITTER LEVER ARM CRACKED.       (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED WITH A SERVICEABLE UNIT P/N 601R93030-3. REF: CRJ200 AMM OPERATIONAL TEST GOOD. REF: CRJ200 AMM
